Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 935710, 8 pages
http://dx.doi.org/10.1155/2011/935710
Research Article

Bäcklund Transformation and New Exact Solutions of the Sharma-Tasso-Olver Equation

1School of Economy and Management, Guangzhou University of Chinese Medicine, Guangzhou 510006, China
2Department of Mathematics, Shandong University, Jinan 250100, China
3School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 20 February 2011; Accepted 23 March 2011

Academic Editor: Svatoslav Staněk

Copyright © 2011 Lin Jianming et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Sharma-Tasso-Olver (STO) equation is investigated. The Painlevé analysis is efficiently used for analytic study of this equation. The Bäcklund transformations and some new exact solutions are formally derived.